# SDR FDEA202311241892

- Difficulty date: November 24, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27238
- Aircraft time: 64,840 hours, 27,350 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005185A
- Part serial: A10703
- Condition: Delaminated
- Location: Lt Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

AD DISBOND INDICATION FOUND: #4 SLAT LOWER I/B SIDEE AT I/B STIFFENER, MARKED 5.5"L X   2.5"W COMPLETED PERMANENT REPAIR OF DISBOND FOUND ON #4 SLAT LOWER I/B SIDE AT I/B   STIFFENER IAW FEDEX EA# F-5750-T0377026 TITLE WINGS - FLIGHT SURFACES.
